# SDR SWAA2016022349258

- Difficulty date: February 4, 2016
- Submitted: February 24, 2016
- Operation: Air carrier
- Aircraft: N462WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32466
- Aircraft time: 42,041 hours, 24,429 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Part number: 141A5213
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CABIN FLOORBOARD SUPPORT STIFFENER, CORRODED AT BS 270, BETWEEN LBL 7 - RBL 1.  REPAIRED STIFFENER IAW SRM & EA.
